Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4176
Title: Stress boundary value problem in linear viscoelasticity
Authors: Desch, w.
Fašanga, E.
Keywords: Volterra equationlinear viscoelasticity
Issue Date: 2003
Publisher: Università degli Studi di Trieste. Dipartimento di Matematica e Informatica
Source: W. Desch, E. Fasanga, "Stress boundary value problem in linear viscoelasticity", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 35 (2003), pp. 69-80.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
35 (2003)
Abstract: 
We will solve the following boundary value problem in
linear viscoelasticity: given the value of the stress on (a part of)
the boundary of the domain find the stress in the whole body at all
positive times. We are especially interested in the regularity of
the stress. We use a constitutive relation giving rise to a partial
integrodifferential equation.
Type: Article
URI: http://hdl.handle.net/10077/4176
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.35 (2003)

Files in This Item:
File Description SizeFormat
DeschFasangaRendMat35.pdf127.26 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 50

746
checked on Jul 6, 2022

Download(s) 50

367
checked on Jul 6, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.